# SDR IPXA2019050841889

- Difficulty date: May 6, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 17,071 hours, 10,308 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: A53986951205
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR THS COMPARTMENT, BETWEEN FRAME 86 AND 87 RIGHT LOWER WEB BENT, STR 28. DAMAGE FOUND TO BE IN STRAP ONLY.  REMOVED AND REPLACED STRAP PER SRM 51-40-21.
